MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Additional information was requested from the physician, but no response was received.If additional information related to the reportable events is provided, a supplemental report will be submitted.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
Several wires, catheters, and angioplasty balloons were used in the patient's right coronary artery (rca) prior to insertion of the diamondback coronary orbital atherectomy device (oad).There was no observed vascular injury prior to advancing the oad to the area of interest.Difficulty was experienced in advancing the oad beyond the mid section of the artery; glideassist was activated.The device did not advance and was immediately removed from the patient.St elevation was noted.A stent could not be deployed due to difficulty in advancing it, and an angioplasty balloon was inflated in the distal rca.A dissection in the mid-rca was noted.Several angioplasty balloons and stents were used to keep the patient stable.Four stents had been placed at the conclusion of the procedure, and the patient was stable.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key12158855
Report Number3004742232-2021-00255
Device Sequence Number17070127
Product Code MCX
UDI-Device Identifier10850000491356
UDI-Public(01)10850000491356(17)230331(10)373631-1
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberDBEC-125
Device Catalogue Number7-10060-01
Device Lot Number373631-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight59